does perphenazine get you high?

Question is Closed Report Mark as Favorite

Answers (1)

12 Aug 2009

Joseph,
This is an antipsychotic medication and if you're thinking of taking it just to see if you can get high, I wouldn't recommend it because there are a ton of possible side effects including, but not limited to cardiac arrest, seizures, respiratory depression. I hope this answers your question.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Has anyone tried Perphenazine for depression?

I was taking 3 (2mg ) of Klonopin a day for anxiety(pretty bad anxiety) and the doctor added Perphenazine 2 mg twice a day to help me get some ...

1 answer 11 Mar 2012

Perphenazine - Is 24mg a day too much?

I suffer from paranoia and once in a long while psychosis.

1 answer 13 Apr 2013

Can perphenazine cause difficulty in communicating?

My mind goes blank when talking. Is it me or the perphenazine?

1 answer 20 Apr 2013

Do you have a customer assistance program for Perphenazine?

If not, where may I go? I have Part D, but I am in the donut hole. I receive disability payments, SSA.

1 answer 9 days ago